# SDR SWAA2022031140384

- Difficulty date: July 4, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT BS 663 RBL 15 ABOVE LOWER SEAL RETAINER / VAPOR BARRIER CRACKED AT BS 663 RBL 15 ABOVE LOWER SEAL RETAINER REPAIRED IAW SRM 51-70-04-2R-10 PER SRM 57-10-10-2R-2
